“Farfield” behavior of solutions to partial differential equations : asymptotic expansions and maximal rates of decay along a ray
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 4, p. 807-827
@article{ASNSP_1972_3_26_4_807_0,
     author = {Arena, Orazio and Littman, Walter},
     title = {``Farfield'' behavior of solutions to partial differential equations : asymptotic expansions and maximal rates of decay along a ray},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {4},
     year = {1972},
     pages = {807-827},
     zbl = {0219.35012},
     mrnumber = {412574},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_4_807_0}
}
Arena, Orazio; Littman, Walter. “Farfield” behavior of solutions to partial differential equations : asymptotic expansions and maximal rates of decay along a ray. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 4, pp. 807-827. http://www.numdam.org/item/ASNSP_1972_3_26_4_807_0/

A. Friedman; [1] Partial Differential Equations, New York 1969. | MR 445088 | Zbl 0224.35002

R. Goodman; [1] Causal S-operators and domains of dependence for hyperbolic equations, Thesis M. I. T. 1963.

R. Goodman; [2] One sided invariant subspace and domains of uniqueness for hyperbolic equations, Proc. AMS 15 (1964), 653-660. | MR 170119 | Zbl 0132.35706

V.V. Gru; [1] On Sommerfeld-type conditions, Mat. Sb. (N. S.) 61 (103) (1963), 147-174 (Russian). | MR 157106

L. Hörmander; [1] Linear partial differential operators, Springer-Verlag, New York 1969. | MR 248435 | Zbl 0175.39201

S.N. Karp; [1] A convergent «far-field» expansion for two-dimensional radiation functions, Comm. Pure Appl. Math. 14 (1961), 427-434. | MR 135451 | Zbl 0117.29802

J.L. Lions; [1] Supports dans la transformation de Laplaoe, J. Analyse Math. 2 (1953), 369-380. | MR 58013 | Zbl 0051.33504

W. Littman; [1] Fourier transforms of surface-carried measures and differentiability of surface averages, Bull. AMS 69 (1963), 766-770. | MR 155146 | Zbl 0143.34701

W. Littman; [2] Maximal rates of decay of solutions of partial differential equations, Archive Rat. Mech. Anal. 37 (1970), 11-20. | MR 257547 | Zbl 0215.45203

K. Masuda; [1] On the exponential decay of solutions for some partial differential equatione, J. Math. Soc. Japan 19 (1967), 82-90. | MR 204827 | Zbl 0148.34603

K. Masuda; [2] Asymptotic behavior in time of solutions for evolution equations, J. Funct. Anal. 1 (1967), 84-92. | MR 218733 | Zbl 0152.34001

N. Meyers; [1] An expansion about infinity of solutions of linear elliptic equations, J. Math and Mech 12 (1963), 247-264. | MR 149072 | Zbl 0121.32202

C. Morawetz ; [1] A uniqueness theorem for the relativistic wave equation, Comm. Pure Appl. Math. 16 (1963), 353-362. | MR 162057 | Zbl 0117.06402

M. Morse; [1] The calculus of variations in the large, AMS Colloq. Publ. vol. 18, AMS Providence, R. I., 1934. | Zbl 0011.02802

A. Pazy; [1] Asymptotic expansions of solutions of ordinary differential equations in Hilbert Space, Archive Rat. Mech. Anal. 24 (1967), 193-218. | MR 209618 | Zbl 0147.12303

I.E. Segal; [1] Direct formulation of the causality requirements of the S-operator, Phys. Rev. 109 (1958), 2191-2198. | MR 127852 | Zbl 0083.43702

R.S. Strichartz; [1] The Stationary observer problem for □ u = Mu and related equations, Journal Diff. Eq., 9 (1971), 205-223. | Zbl 0216.12803

B.R. Vainberg; [1] Principles of radiation, limit absorption and limit amplitude in the general theory of partial differential equations, Russian Math. Surveys, No. 3, 21 (1966), 115-193. | MR 213701 | Zbl 0172.13703

C.H. Wilcox; [1] A generalization of theorems of Rellich and Atkinson, Proc. AMS. 7 (1956), 271-276. | MR 78912 | Zbl 0074.08102